# SDR SB08029

- Difficulty date: May 12, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE AFT EMERGENCY FLASHLIGHT NOT WORKING.  MAINTENANCE REPLACED THE BATTERY FOR THE AFT TOP EMERGENCY FLASHLIGHT.  OPERATIONAL CHECK GOOD.
